MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF2.LM TIBIAL TRAY FIX CEMENTED S2 LM; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF2.LM TIBIAL TRAY FIX CEMENTED S2 LM; KNEE TIBIAL TRAY CEMENTED
Model Number 02.18.TF2.LM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the primary knee surgery, after the moto femur, insert and tibia were implanted the surgeon performed a range of motion control and an excessive tibial baseplate movement, along the x-axis, was observed.Due to this, the surgeon decided to convert the uka to tka, probably due to the fact that he may have felt the tibial preparation led to the tibia too medial and structurally compromised and unable to support uka.This decision, to convert to tka, extended the case roughly 20-25 minutes.
 
Additional Manufacturer Narrative
Batch review performed on 22-jun-2022 lot 2109990: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-10-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
MOTO PARTIAL KNEE 02.18.TF2.LM TIBIAL TRAY FIX CEMENTED S2 LM
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14776852
Report Number3005180920-2022-00478
Device Sequence Number11969973
Product Code HSX
UDI-Device Identifier07630030896712
UDI-Public07630030896712
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Model Number02.18.TF2.LM
Device Catalogue Number02.18.TF2.LM
Device Lot Number2109990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale